# SDR JGVR20190807003

- Difficulty date: August 7, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 12,008 hours, 7,940 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RUDDER P/N 6933000-19 S/N 0036 BY REPLACING THE LOWER CLOSEOUT RIB AND CLIP, DUE TO ELONGATED HOLES AND PULLED FASTENERS WITH NEW RIB AND CLIP CESSNA P/N 6933160-3 AND P/N 6933160-2 PER CESSNA 680 SRM.
